# SDR UALA2012112606793

- Difficulty date: November 25, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 48,631 hours, 12,676 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKNG FROM RT ENGINE DRAIN.  FOUND LINE TO FUEL OIL COOLER B-NUT ASSY ITEM 260 REF IPC 73-12-00-003 LOOSE, RETORQUED AND REWIRE LOCKED.  ACP INSPECTION AND LEAK CHECK AFTER ENGINE RUN NO LEAKS NOTED.  REF MM 79-21-01 PG401 AND JRH 2-6-1 ALL SATIS.  AT PUSH TIME RAMP FOUND FUEL LEAK FROM CTR TANK LT AUX PUMP.  REMOVED AND REPLACED PACKINGS ON LEFT CENTER JETTISON PUMP REF MM, OPS AND LEAK CHECKS GOOD.
